# SDR DALA13052576304

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 101,294 hours, 12,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SECOND EXTERIOR EMERGENCY LIGHT FROM AFT INOPERATIVE.  REPLACED OVER WING EMERGENCY LIGHT ASSY CHECKED NORMAL, AMM 33-51.  OK FOR SERVICE.
